# SDR CA960723554

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 7179015
- Condition: Failed
- Location: Landing Gear
- Part time: 4,035 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO ARRIVAL COULD NOT LOWER LANDING GEAR. AFTER THREE ATEMPTS IT LOWERED NORMALLY. LANDING GEAR SELECTOR CHANGED.
